# SDR SIMA2018043028007

- Difficulty date: April 28, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N840AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145656
- Aircraft time: 29,014 hours, 25,333 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14524765615
- Condition: Cracked
- Location: Frame 67
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SHEAR TIE AT FRAME 67,  STRINGERS 6L AND 7L.  REMOVED AND REPLACED THE SHEAR TIE IAW SRM 51-40-02, SRM 53-31-04,  51-30-01,  DRAWING 140-04109, SRM 51-20-03, AND CPM 51-21-04
